ESTIMATES OF NORM OF HOLOMORPHIC COMPONENT OF A MEROMORPHIC FUNCTION

被引:10
作者
GONCAR, AA
GRIGORJAN, LD
机构
来源
MATHEMATICS OF THE USSR-SBORNIK | 1976年 / 28卷 / 04期
关键词
D O I
10.1070/SM1976v028n04ABEH001671
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:571 / 575
页数:5
相关论文
共 5 条
[1]  
Goluzin G. M., 1966, GEOMETRIC THEORY FUN
[2]  
GRIGORJAN LD, 1976, MATH USSR SB, V29
[3]  
GRIGORYAN LD, 1976, MAT SBORNIK, V100, P156
[4]   ON FABER POLYNOMIALS AND FABER EXPANSIONS [J].
KOVARI, T ;
POMMEREN.C .
MATHEMATISCHE ZEITSCHRIFT, 1967, 99 (03) :193-&
[5]  
POREDA SJ, 1974, T AM MATH SOC, V189, P351